# SDR TWAA9810613

- Difficulty date: June 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N995Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47027
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Casting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK FOUND ON RT WING, THE CENTER AND INBD FWD FLAP HINGE CASTING HAD BADLY PITTED MOUNT HOLES.  INSTALLED NEW FLAP HINGE CASTING PER MM 57-40-01, PG 201 TO PG 205.  ACFT TT:  77,210 HOURS.  ACFT TC:  84,221.  (X)
